# SDR CA001107005

- Difficulty date: October 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 35,819 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453N260220
- Condition: Worn
- Location: Extinguisher
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK INSPECTION, FOUND CARGO FIRE EXTINGUISHING TUBE RUBBED THROUGH BY CONTACTING APU BLEED AIR DUCT. CAUSE OF PROBLEM IS THE APU DUCT VIBRATION WITH CLOSE TOLERANCE. FIX IS INCORPORATION OF SB 57-26A0040.
